Sep 9, 2005
Im been on Combivir and Sustiva for almost a year now and recently developed small with circles on my face and under my biceps slightly larger then the head of a pin. Some are raised and some are flat. They almost look like white heads. My doctor thought they were scars from acne. However, they recently started multiplying mostly on my face. Could this be fungal dermatitis?
Response from Dr. Henry
It seems unlikely that your skin condition is due to your HIV medications. Miliaria, molluscum, folliculitis, and other skin disorders often look like what you describe and ma not be due to a fungal skin problem. When I am stumped or unsure I promptly refer to a skin specialist (dermatologist) for diagnosis and targeted treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Most Deadly Form Of Hepatitis?
- I Have Severe Symptoms Of Acute Hiv Infection After 4 Weeks
- Can You Get Hiv From Someone In A Pool?
- How Many Pills A Day Does Someone With Hiv And Aids Take?
- Can You Get Hiv From A Doctor Not Wearing Gloves?
- How Long Can The Hiv Virus Live On The Skin?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.